# SDR ASAA2023082844824

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,197 hours, 10,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O NOTICED L PACK LIGHT ON DURING AFTER START CHECK. COMPLETED CHECKLIST. LIGHT STAYS ON AFTER TRIP PRESSED. DOES NOT TRIGGER MASTER CAUTION. GROUNDED - YES. PERFORMED BITE OF LH PACK CONTROLLER PER FIM 21-62 TASK 801 CLEARED FAULTS FOR TCU OPS CHECK GOOD. SEAMC DAN NOTIFIED NON-ASA#3758128.
